MathSciNet Relay Station
MathSciNet bibliographic data
MR2877078 93D10 (93C55 93C62)
Zhou, Bin; Duan, Guang-Ren; Lam, James On the absolute stability approach to quantized feedback control. Automatica J. IFAC 46 (2010), no. 2, 337–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement